# SDR CALA2013112093127

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 55,197 hours, 22,279 cycles
- Engine: Iae V2527A5
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Relay
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FLT RUDDER TRIM 1 FAULT.  REPLACED THE RELAY 7CC IAW FIM 22-62-00, SYSTEM CHECKED OK.  CAT III TESTED OK IAW MM 22-9 7-00, AIRCRAFT IS FULL AUTO LAND CAPABLE.
